# SDR IPXA2020051155096

- Difficulty date: April 1, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA83361
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CFUSELAGE SKIN AT MCD CUTOUT LOWER AFT CORNER IS GOUGED.REPAIRED GOUGED FUSELAGE SKIN EDGE AT MCD CUTOUT LOWER AFT CORNER BETWEEN LONGERON 26L AND LONGERON 27L AT STA. 767.250 IAW VT-SAA EA 011-5330-01-A8134 REV. IR AND UPS EO MD11-5330-76227-A. (MINOR)
